SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 343
  • Download : 0
In this article, we present semiorthogonal decompositions for twisted forms of grassmannians
Publisher
AMER MATHEMATICAL SOC
Issue Date
2016-01
Language
English
Article Type
Article
Keywords

COHERENT SHEAVES; CATEGORIES

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5

ISSN
0002-9939
DOI
10.1090/proc/12882
URI
http://hdl.handle.net/10203/207441
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0